That sounds no good - it's horrible to be all snappy and not know why. When I got implanon (that insertable contraceptive) it made me go really moody for a while. I'd just feel angry and want to beat something up for no reason whatsoever
. It's settled down a bit now and I've learned to recognise when my hormones are playing silly buggers so i can let those around me know.
It could be that your body is adjusting to the new diet, particularly if you've changed your diet dramatically in which case it should settle down by itself. I guess you could call it withdrawal symptoms. It may also be that in the change you have somehow lost a vital vitamin. Anyone know what foods are good for moods??
It may also be stress. Starting a new eating and exercise plan can be a big change and you can have all these expectations and worries. In addition, there might be people around you who aren't making it any easier. If that's the case, then maybe look in to some relaxation exercises and maybe talk to your doctor or nutritionist about it- they'd know the answers to the questions. I also find that just realising what the problem was helps a lot.
In the mean time, keep an eye on what your moods are doing. When you feel snappy, do a quick mental check about why you feel that way. if there's actually something that's really annoying you, before snapping, try to address the problem. If not, let those around you know that you're feeling snappy for no real reason and that you might need a bit of quiet time to take a few breaths.
Hopefully it will come right *hugs*.
35kg lost. (November 2005 - October 2006)
15kg gained again (as at October 2010).
Back to the drawing board - Let's do this thing!
"You can't change the winds, but you can change the sails"
"Reach out and take control of what lands in your lap"